Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 149, NWS Tulsa, OK

April 23, 2011McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 9:42 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 9:42 PM CDT (02:42 UTC)
Expired
Apr 23, 2011, 10:11 PM CDT
In force
29 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 10:03 PM CDTHAIL 1Oktaha, OKTIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WUUS54 KTSA 240242
SVRTSA
OKC091-101-240330-
/O.NEW.KTSA.SV.W.0149.110424T0242Z-110424T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1030 PM CDT

* AT 939 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
  STIDHAM...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COUNCIL
  HILL...CHECOTAH...BOYNTON...RENTIESVILLE...OKTAHA...WARNER AND
  KEEFETON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 246 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3556 9574 3556 9570 3560 9571 3571 9562
      3556 9519 3532 9562 3540 9586
TIME...MOT...LOC 0242Z 228DEG 36KT 3544 9568

$$
2 follow-up statements
787 
WWUS54 KTSA 240258
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT SAT APR 23 2011

OKC091-101-240330-
/O.CON.KTSA.SV.W.0149.000000T0000Z-110424T0330Z/
MUSKOGEE OK-MCINTOSH OK-
958 PM CDT SAT APR 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN MCINTOSH AND CENTRAL MUSKOGEE COUNTIES...

AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
RENTIESVILLE...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WAINWRIGHT...OKTAHA AND KEEFETON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 264 AND 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3543 9545 3550 9567 3556 9570 3560 9571
      3571 9562 3556 9519
TIME...MOT...LOC 0259Z 228DEG 36KT 3555 9552

$$
851 
WWUS54 KTSA 240311
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SAT APR 23 2011

OKC091-101-240321-
/O.CAN.KTSA.SV.W.0149.000000T0000Z-110424T0330Z/
MUSKOGEE OK-MCINTOSH OK-
1011 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3543 9545 3550 9567 3556 9570 3560 9571
      3571 9562 3556 9519
TIME...MOT...LOC 0311Z 228DEG 36KT 3563 9541

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:54 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 23, 8:54 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT SAT APR 23 2011

...UPDATE...

.DISCUSSION...

MAIN CHANGE TO THE FORECAST WAS TO INCREASE POPS ACROSS SOUTHEAST
OKLAHOMA OVERNIGHT. STRONG TO SEVERE CONVECTION HAS DEVELOPED IN
THE WARM SECTOR ACROSS NORTH TEXAS...AND IS BEGINNING TO MOVE INTO
SOUTHERN OKLAHOMA AS FORECAST. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS...BUT AN ISOLATED DAMAGING WIND OR
TORNADO REPORT WOULD BE POSSIBLE.

FLOODING ALREADY BECOMING A PROBLEM ACROSS NORTHWEST
ARKANSAS...ESPECIALLY PORTIONS OF CARROLL COUNTY. EXPECT THAT THIS
AREA WILL CONTINUE TO SEE THE BRUNT OF THE HEAVY RAIN LATE TONIGHT
AS DEPICTED IN THE QPF GRIDS...ALTHOUGH A BRIEF RESPITE WILL OCCUR
LATE THIS EVENING.

TWEAKS WERE MADE TO DEW POINT GRIDS ACCORDING TO CURRENT TRENDS.

UPDATED PRODUCTS ALREADY OUT.

&&

.PREV DISCUSSION... /ISSUED 549 PM CDT SAT APR 23 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY FRONT REMAINS ACROSS THE AREA...WITH CONVECTION ONGOING
ACROSS NW AR JUST N OF THE BNDRY. ADDITIONAL THUNDERSTORMS
DEVELOPING IN N TX THAT WILL MOVE NEWRD AND AFFECT MLC/FSM AFTER
00Z. S/WV WILL MOVE INTO E OK AFTER 06Z THAT WILL DRAMATICALLY
INCR AREAL COVERAGE OF STORMS...AND BRING A PROLONGED PERIOD OF
TSRA TO THE TERMINALS. NW AR TERMINALS WILL SEE TSRA FOR MUCH OF
THE VALID TAF PERIOD. MVFR CIGS/VSBYS SHOULD PREVAIL FOR MUCH OF
THE PERIOD AT ALL SITES...WITH IFR CONDS LIKELY IN HEAVIER
STORMS...ESPECIALLY FYV/XNA. ADDITIONAL STORMS WILL DEVELOP ALONG
THE BNDRY AFTER 18Z TOMORROW.

PREV DISCUSSION... /ISSUED 332 PM CDT SAT APR 23 2011/

DISCUSSION...
THUNDERSTORMS MOVED NORTHEAST OUT OF THE AREA EARLY THIS AFTERNOON...
JUST IN TIME FOR THE NEXT ROUND OF CONVECTION TO BEGIN. THE LATEST
IN A SERIES OF UPPER DISTURBANCES WILL MOVE ACROSS THE REGION IN
CONJUNCTION WITH AFTERNOON HEATING SOUTH OF A STATIONARY FRONT.
THIS IS EXPECTED TO INITIATE ANOTHER ROUND OF SEVERE CONVECTION
THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTHEAST PORTION OF
THE CWA. IN ADDITION... MORE WIDESPREAD STRONG ELEVATED
THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO TRACK
NORTHEASTWARD GENERALLY ALONG AND NORTH OF THE FRONT OVERNIGHT.
WITH GENERALLY SLOW MOVEMENT AND TRAINING OF CELLS... FLASH
FLOODING MAY BECOME A CONCERN AND WILL ISSUE A WATCH FOR MUCH OF
THE AREA SHORTLY.

THE SURFACE FRONT IS EXPECTED TO REMAIN RELATIVELY STATIONARY ACROSS
THE REGION FOR THE NEXT FEW DAYS. PERSISTENT SOUTHWEST UPPER FLOW
CONTAINING A SERIES OF DISTURBANCES WILL INTERACT WITH A GOOD SUPPLY
OF LOW LEVEL MOISTURE TO KEEP CHANCES FOR HEAVY RAINFALL IN THE
FORECAST. TO COMPLICATE ISSUES... IT APPEARS THAT A DEEPER UPPER
TROUGH FOLLOWED BY AN UPPER LOW WILL TRAVERSE THE REGION BEFORE THE
PATTERN CHANGES. HEALTHY RAINFALL TOTALS OVER 5 INCHES COULD BE SEEN
IN SOME LOCATIONS OVER THE NEXT SEVERAL DAYS... DEPENDING ON THE
VARYING POSITION OF THE FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
Hazardous weather outlook, Apr 23, 5:15 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT SAT APR 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT SAT APR 23 2011

...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY RAIFNALL EXPECTED THROUGH
THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
A STATIONARY FRONT ARCED FROM FAR NORTHERN ARKANSAS...WEST CENTRAL
ARKANSAS AND INTO FAR NORTHERN TEXAS LATE THIS AFTERNOON. SCATTERED
THUNDERSTORMS MAINLY NORTH OF THIS BOUNDARY WILL POSE A THREAT OF
LARGE HAIL ACROSS PARTS OF FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EARLY EVENING.

ADDITIONAL THUNDERSTORMS DEVELOPING NEAR THE SURFACE BOUNDARY ACROSS
NORTHERN TEXAS WILL MOVE INTO SOUTHEAST OKLAHOMA BY EARLY THIS
EVENING AND EVENTUALLY INTO NORTHWEST ARKANSAS DURING THE EVENING HOURS.
SHEAR AND INSTABILITY ARE SUFFICIENT TO SUPPORT CLUSTERS OF SEVERE
THUNDERSTORMS AND POSSIBLY A FEW SUPERCELLS. LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREAT...ALTHOUGH A LIMITED TORNADO THREAT
EXISTS INTO THE EVENING...ESPECIALLY NEAR THE SURFACE BOUNDARY.

AS THE LOW-LEVEL JET STRENGTHENS TONIGHT...AREAS OF SHOWERS AND
THUNDERSTORMS WILL DEVELOP NORTH OF THE FRONT...PRIMARILY ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL WILL BE
POSSIBLE WITH A FEW OF THE STORMS...WITH THE THREAT OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING INCREASING LATE TONIGHT. SOME
LOCATIONS MAY RECEIVE ANOTHER 2 TO 3 INCHES OF RAIN BY DAYBREAK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY AND FRIDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF
NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA
WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY
INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN
UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL
MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE
THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL
SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT.
THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY
WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE
STALLED BOUNDARY OFF TO THE SOUTH AND EAST.

DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE
THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF
SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN
TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING
AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO
EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH
COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 23, 7:59 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
759 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FLASH FLOOD      WINSLOW                 35.80N 94.13W
04/23/2011                   WASHINGTON         AR   PUBLIC

            WATER IS CARRYING AND DEPOSITING LARGE ROCKS ON HIGHWAY
            71 NEAR WINSLOW AND BRENTWOOD. LARGE RISES ON CREEKS AND
            STREAMS IN SOUTHERN WASHINGTON COUNTY REPORTED.

&&

KAH
Local storm report, Apr 23, 8:02 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             AURORA                  36.00N 93.70W
04/23/2011  M1.00 INCH       MADISON            AR   PUBLIC

&&

MAT
Local storm report, Apr 23, 8:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      AURORA                  36.00N 93.70W
04/23/2011                   MADISON            AR   PUBLIC

            WATER OVER STATE HIGHWAY 23

&&

MAT
Local storm report, Apr 23, 8:10 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
810 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      AURORA                  36.00N 93.70W
04/23/2011                   MADISON            AR   PUBLIC

            WATER OVER STATE HIGHWAY 23

0735 PM     HAIL             AURORA                  36.00N 93.70W
04/23/2011  M1.00 INCH       MADISON            AR   PUBLIC

0755 PM     FLASH FLOOD      5 SSE OAK GROVE         36.39N 93.41W
04/23/2011                   CARROLL            AR   TRAINED SPOTTER

            PORTIONS OF COUNTY ROAD 621 WASHED OUT.

0755 PM     FLASH FLOOD      5 WNW BERRYVILLE        36.39N 93.65W
04/23/2011                   CARROLL            AR   TRAINED SPOTTER

            VEHICLE REPORTEDLY SUBMERGED UNDER A BRIDGE ON HIGHWAY 62
            BETWEEN EUREKA SPRINGS AND BERRYVILLE. UNKNOWN WHETHER
            ANYONE IS IN THE VEHICLE OR NOT.

0755 PM     FLASH FLOOD      5 SE OAK GROVE          36.41N 93.38W
04/23/2011                   CARROLL            AR   TRAINED SPOTTER

            PORTIONS OF COUNTY ROAD 625 WASHED OUT.

0755 PM     FLASH FLOOD      3 SE OAK GROVE          36.43N 93.41W
04/23/2011                   CARROLL            AR   TRAINED SPOTTER

            WATER RESCUE REPORTED AT A HOUSE AT THE INTERSECTION OF
            COUNTY ROAD 625 AND STATE HIGHWAY 103.

&&

KAH
Special weather statement, Apr 23, 9:18 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT SAT APR 23 2011

OKZ064>066-240300-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
918 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 918 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BOLEY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKEMAH...CASTLE...PADEN...
BOLEY...MASON...OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3580 9623 3554 9591 3535 9644 3546 9645
      3545 9647 3542 9649 3542 9651 3544 9656
      3541 9653 3538 9654 3538 9655 3547 9662
TIME...MOT...LOC 0218Z 232DEG 33KT 3545 9649
Special weather statement, Apr 23, 9:19 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT SAT APR 23 2011

OKZ065-066-071-240300-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
919 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 919 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WELEETKA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...PHAROAH...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...HANNA...
VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA AND PIERCE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3554 9601 3541 9542 3517 9595 3519 9599
      3529 9599 3529 9624 3529 9625
TIME...MOT...LOC 0219Z 238DEG 29KT 3525 9607

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.